Mefac Forte Tablet

Mefenamic Acid (500mg) + Paracetamol / Acetaminophen (450mg) Primary uses of : Abdominal cramp
*
Upload a file
Processing dropped files...
    ₹ 39.60 incl tax
    Composition Mefenamic Acid (500mg) + Paracetamol / Acetaminophen (450mg)
    Potentially Unsafe With Alcohol
    Side Effect Common Nausea, Vomiting, Diarrhoea, Indigestion, Loss of appetite, Heartburn.
    How to works How Mefac Forte Tablet works Mefac Forte Tablet is a combination of two medicines: Mefenamic Acid and Paracetamol / Acetaminophen which relieve abdominal pain. They work by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

    Popular Lab Test Packages